# SDR ASAA2022052638471

- Difficulty date: May 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 53,589 hours, 15,847 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 18279
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 31,029 hours, 9,353 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DESCENT CHECKLIST MASTER CAUTION PUSHED RECALL. AMBER AIR COND. ILLUMINATED, LEFT PACK LT. ON RESET, LIGHT WENT OUT. GROUNDED - YES. REMOVED AND REPLACED #1 TCV PER B737-800 AMM 21-51-10. OPS CHECK GOOD. LEAK CHECK GOOD. ASA MEL CLEARED.
